Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 2, Pages 143-148
http://dx.doi.org/10.1155/S1048953304305010

Partially relaxed cocoercive variational inequalities and auxiliary problem principle

Department of Mathematics, The University of Toledo, Toledo 43606, OH, USA

Received 30 May 2003; Revised 25 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram U. Verma, “Partially relaxed cocoercive variational inequalities and auxiliary problem principle,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 2, pp. 143-148, 2004. https://doi.org/10.1155/S1048953304305010.